# SDR C2XA99IA427

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR 1 EMERGENCY LIGHT BATTERY CHARGER WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY CHARGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERIVCE.  (X)
